#SAPHOS_2022

Saudi Arabian Pediatric

Hematology-Oncology Society

From 20 To 21
May 2022

King abdullah international convention center jeddah

Welcome Message

Chairman

Doctor

Ibraheem Abosoudah

Chairman of International SAPHOS Symposium Organizing Committee

On behalf of the Saudi Arabian Pediatric Hematology-Oncology Society (SAPHOS), we are honored to invite you to the Annual Saudi Arabian Pediatric Hematology-Oncology Society Conference-hybrid “SAPHOS 2022 “ King abdullah international convention center, Jeddah Saudi Arabia, the event is scheduled for May 20-21, 2022. Continuous medical education is one of the major objectives of SAPHOS.
Over the two days, we will share knowledge and update the attendees on the recent advances in leukemia and thrombosis.
The program will be led by experts and distinguished speakers from different leading institutions worldwide.
We are thrilled to announce and for the first time, we will hold a distinctive session that focuses on the development of national guidelines for relapsed refractory acute lymphoblastic leukemia that in the future will pave the way for a national prospective observational trial. Moreover, there will be a dedicated oral research abstract presentation.
In addition, parallel to the conference a nursing, pharmacists, and allied health specialists workshop will be conducted to discuss important pediatric oncology patient care needs.
With the resolution of covid, we are pleased that the meeting will be hybrid, the physical venue is located in the beautiful city of Jeddah Saudi Arabia, hoping that things will be settling down and life goes back to normal.
We look forward to welcoming you to Ritz Carlton, Jeddah Saudi Arabia for the "SAPHOS International Conference".

Event Agenda

NURSING SESSION

MODERATOR - MS. TEAODULA TUAZON

9:00 -9:10 AM

Organizer - Opening / Introduction - 10 min

speaker-1

Ms. Shonise Young

9:10 -9:25 AM

Overview Of Pediatric Leukemia -15 min

speaker-1

Ms. Naemah Farhan

9:25- 9:40 AM

Congenital Neutropenia -15 min

speaker-1

Wesam Khalid

9:40 - 10:00 AM

Drug-Drug interaction and patient education - 20 min

speaker-1

Mr. Azhar Nawaz

10:00 - 10:15 AM

ICP - C. Diff In Oncology Population - 15 min

speaker-1

Fazleen Hasni

10:15-10:30 AM

Break

NURSING SESSION

MODERATOR - MS. SOPHIA LYN LECONIA

speaker-1

SESSION

10:30 -10:45 AM

Nutritional assessment and considerations - 15 min

speaker-1

Ms. Nahlah Alkarim

10:45 -11:05 AM

Approaches in the assessment & management of cytokine release syndrome (CRS) after CAR T-cell therapy in children and young adults- 20 min

speaker-1

Ms. Reem Almutairi

11:05- 11:35 AM

Pediatric Leukemia Case Study- 30 min

speaker-1

Ms. Nouf Shwikan

speaker-2

Wahidah Mohd

11:35 - 12:00 PM

CLABSI Prevention in Oncology - 25 min

speaker-1

Maryah Abuamarah

12:00 -13:45 PM

Prayer and lunch BREAK

13:45 - 14:05 PM

Novice to Expert Journey 20 min

speaker-1

Ms. Amna Alshelali

14:05 - 14:15 PM

Questions and Closing Remarks

speaker-1

Ms. Shonise Young

BREAK

14:40 - 15:00 PM

Symposium Opening Ceremony

Dr. Ali alomari & Dr. Ibraheem Abosoudah

15:00 -15:50 PM

Past, current and future of COG: lessons learned for developing societies.

speaker-1

Douglas Hawkins

15:50 -16:00 PM

Prayer Break

ACUTE LYMPHOBLASTIC LEUKEMIA 1

Moderators: Dr. Mohammed Essa & Dr. Sami Althubaiti

16:00 -16:25 PM

Current Japanese JPLSG Approach in Infant ALL

speaker-1

Daisuke Tomizawa

16:25 -16:50 PM

Current Interfant group Approach in Infant ALL

speaker-1

Rob Pieters

16:50- 17:00 PM

Q&A

17:00- 17:30 PM

Upfront treatment and targeted therapy in T cells ALL

speaker-1

David Teachey

17:25 - 17:30 PM

Q&A

ACUTE LYMPHOBLASTIC LEUKEMIA 2

Moderators: Dr. Saad Al-Daama & Dr. Fahad Al Manjomi

17:30 -17:55 PM

BMT in B-ALL management

speaker-1

Dr. Alix Seif

17:55 -18:00 PM

Q&A

18:00 - 18:25 PM

CART in B ALL Updates and Controversies

speaker-1

Dr. Sarah Tasian

18:25 - 18:30 PM

Q&A

18:30 - 18:55 PM

Treatment of POST- CAR relapse

speaker-1

Dr. Nirali Shah

18:55 - 19:00 PM

Q&A

ACUTE MYELOID LEUKAEMIA

Moderators: Dr. Ibrahim Ghemlas & Dr. Omar Al Sharif

19:00 - 19:25PM

Progress in genetics and risk classification of Pediatric AML

speaker-1

Gertjan Kaspers

19:25 - 19:30PM

Q&A

19:30 - 19:55 PM

An Update on treatment of newly diagnosed AML

speaker-1

Richard Aplenc

19:55 - 20:00 PM

Q&A

20:00 - 20:25 PM

What is new for relapsed/Refractory AML

speaker-1

Jeffrey Rubnitz

20:25 - 20:30 PM

Q&A

Breakthrough Treatment Brings Hope to Children with Solid and Tumor Disorder & Hematology Disorder

Dr. Nawaf Alkhyat

20:30 - 20:50 PM

Clinical experience of hemophilia gene therapy in Saudi Arabia

speaker-1

Azzah Alzahrani

20:50 - 21:10 PM

Emerging Role of Larotrectinib in Pediatric solid Tumors

speaker-1

Dr. Noah Federman

21:10 - 21:30 PM

Innovation in the Management of Neurofibromatosis Type 1 Associated Plexiform Neurofibromas and Gliomas

speaker-1

Prof Andrea M. Gross

End of Session 1

21:30 - 22:30

Gala Dinner

SPECIAL LECTURE

Moderator: : Dr. Shaker Abdullah

09:00 - 09:20 AM

Psychiatric and psychological complications of Pediatric cancer survivors.

speaker-1

Dr. Ahmed Al Zahrani

09:20 - 09:25 AM

Q&A

Abstract Presentation

Moderator:   Dr. Wasel Jastaniah  & Dr. Bader Allahyani

09:30 - 09:40 AM

The outcome of Blinatumomab Use in refractory, persistent or relapsed ALL, Multicenter retrospective study.

Mohammed F Essa, Reem Abdellatif, Naglla Elimam, Walid Ballourah, Reem Alsudairy,Mohammad Alkaiyat, Abdulrahman Alsultan,Wasil Jastaniah

09:40 - 09:45 AM

Discussion

09:45 - 09:55 AM

Hearing impairment in childhood Medulloblastoma Survivors treated in King Fahad Medical City KFMC Saudi Arabia.

Mohammed Almahmodi MD , Nahla Ali Mobark MD, Demah A. Almowanes, Haya N. AlGhunaim, Nad E. Kattan Au.D,Wael abdel Rahman Aljabarat, Fahad Alotabi,Mohammed Rayis,Zaid G. AlNaqib1 Ali Abdullah O. Balbaid MD ,Musa Alharbi MD

09:55 - 10:00 AM

Discussion

10:00 - 10:10 AM

Tracing Leukemia Stem Cells and Their Influence on Clinical Course of Adult Acute Myeloid Leukemia

Eman Z Kandeel, Nahla El Sharkawy, Marwa Hanafi, Mohamed Samra, Azza Kamel

10:10 - 10:15 AM

Discussion

10:15 - 10:25 AM

Outcome and Clinical Significance of Immunophenotypic Markers Expressed in Different Treatment Protocols of Pediatric Patients With T-ALL in Developing Countries

Douaa M Sayed, Heba Abdel Razik Sayed, Heba N Raslan, Amany M Ali, Asmaa Zahran, Reema Al-Hayek, Saad A Daama, Arwa Al-Saber

10:25 - 10:30 AM

Discussion

SAPHOS CONSENSUS ON THE MANAGEMENT OF RELAPSED CHILDHOOD B-ALL

Moderator: Prof. Abdulrahman Al Sultan and Dr. Bader Allahyani

10:30 -10:50 AM

Risk stratification and treatment of relapsed B-ALL: National Consensus

speaker-1

Sami Althubaiti

10:50 -11:00 AM

Q&A

11:00 - 11:20 AM

Conditioning regimens of HSCT in relapsed B-ALL: National consensus

speaker-1

Dr. Mohammed Essa

11:20 - 11:30 AM

Q&A

11:30 - 11:50 PM

KFSH experience with CART in relapsed B-ALL

speaker-1

Dr. Ibrahim Alghemlas

11:50 - 12:00 PM

Q&A

12:00 -13:00 PM

Prayer and Lunch Break

THROMBOSIS 1

Moderators: Dr. Fawaz Al-Kasim & Dr. Ali Alshehri

13:00 - 13:25 PM

Cancer associated thrombosis

speaker-1

Bader Allahyani

13:25 - 13:30 PM

Q&A

13:30 -13:55 PM

Thrombophilia workup/ genetic testing

speaker-1

Azzah Alzahrani

13:55 -14:00 PM

Q&A

14:00 -14:25 PM

Life threatening thrombosis in children (Clinical Scenarios)

speaker-1

Ali Alomari

14:25 -14:30 PM

Q&A

LEUKAEMIA LONG TERM

Moderator: Dr. Mohammad Al Shahrani

14:30 - 14:55 PM

Pediatric Onco-late effects" of cancer therapy, including cardiac disease and second malignant neoplasms.

speaker-1

Dr. Paul Nathan

14:55 - 15:00 PM

Q&A

15:00 -15:25 PM

Endocrine Late Effects in Childhood Cancer Survivors

speaker-1

Dr. Jonathan Wasserman

15:25 -15:30 PM

Q&A

15:30- 15:55 PM

Guidelines for Long-Term Follow-Up after Childhood Cancer: Practical Implications for the Daily Work

speaker-1

Dr. Matthew J. Ehrhardt

15:55- 16:00 PM

Q&A

16:00 - 16:30 PM

Break and abstract Viewing and discussion

THROMBOSIS 2

Moderators: Dr. Bader Allahyani & Dr. Hasna Alhamzi

16:30 - 16:55 PM

Thrombosis in COVID 19

16:55 - 17:00 PM

Q&A

17:00 - 17:25 PM

DOACs in pediatrics (New insight and advances in thrombosis management)

speaker-1

Guy Young

17:25 - 17:30 PM

Q&A

CML AND MDS

Moderator: Dr. Ali Al Harbi

17:30- 17:55 PM

Juvenile myelomonocytic leukemia in 2022

speaker-1

Mignon Loh

17:55- 18:00 PM

Q&A

18:00 - 18:25 PM

Myelodysplastic syndrome in children: what's new?

speaker-1

Charlotte M. Niemeyer

18:25 - 18:30 PM

Q&A

18:30 - 18:55 PM

How I treat CML in children?

speaker-1

Dr. Nobuko Hijiya

18:55 - 19:00 PM

Q&A

SPECIAL LECTURE

Moderator: Dr Hassan Al trabolsi

19:00 - 19:25 PM

Chemotherapy Drug Shortages in Pediatric Oncology

speaker-1

Scott C. Howard

19:25 - 19:30 PM

Q&A

CLOSING REMARKS

Our Speakers

See Speakers Page

Gertjan Kaspers

Speaker

Professor of Pediatric Oncology

Guy Young

Speaker

the Director of the Hemostasis and Thrombosis Center at Children’s Hospital Los Angeles and a Professor of Pediatrics at the University of Southern California’s Keck School of Medicine.

Paul Monagle

Speaker

Prof Paul Monagle is a past chair of the paediatric/perinatal Scientific Subcommittee of ISTH; leader paediatric chapter of the ACCP antithrombotic guidelines for over a decade

Our Partner

Our Sponsors

Event Registration

TICKETS

ONLINE ATTENDANCE

SAPHOS

. Free
  • .

Physician, Physical Attendance

SAPHOS

SAR 250
  • .

NURSES, PHYSICAL ATTENDANCE

SAPHOS

SAR 200
  • .
×

Powered by WhatsApp Chat

× How can I help you?